# SDR USAA2010120492817

- Difficulty date: December 1, 2010
- Submitted: December 4, 2010
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 55,470 hours, 37,068 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C3 - MAJOR REPAIR - CRACKS IN FUSELAGE SKIN BETWEEN BS 727D + 7 INCHES TO 727E + 2 INCHES & BETWEEN S23R TO S24R.  REPAIRED FUSELAGE SKIN BETWEEN BS727D + 7 INCHES TO 727E + 2 INCHES & BETWEEN S23R TO S24R IAW B737 SRM 53-00-01 REPAIR 31.
